Erectal Malfunction due to ACE inhibitors

Patient

Q: I have been using Ramipril 10mg for over 5 years, now my Doctor change the medication to Amlodipine 10mg, due to fact that I have been using Ramipril for such a long time, hence am now having eractal issues since I've been on Amlodipine for the second month, why is that the case. I had no issues when I was using Ramipril

Doctor

A:   Therapy ACE inhibitors (ramipril) is generally not associated with development of sexual dysfunction in patients with hypertension, so I would be unable to tell you why the change in medication has been made. Hypertension itself or underlying conditions such as depression, diabetes and obesity may all lead to erectile dysfunction. Further evaluation needs to be done to rule out any underlying cause.

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews